Jamunarani, R., Jeyanthi, P., Velrajan, M.. (1393). More On λκ−closed sets in generalized topological spaces. , 45(1), 35-41.
R. Jamunarani; P. Jeyanthi; M. Velrajan. "More On λκ−closed sets in generalized topological spaces". , 45, 1, 1393, 35-41.
Jamunarani, R., Jeyanthi, P., Velrajan, M.. (1393). 'More On λκ−closed sets in generalized topological spaces', , 45(1), pp. 35-41.
Jamunarani, R., Jeyanthi, P., Velrajan, M.. More On λκ−closed sets in generalized topological spaces. , 1393; 45(1): 35-41.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.